# SDR 03FDEA01237

- Difficulty date: August 10, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46871
- Aircraft time: 76,175 hours, 20,069 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC0502
- Condition: Corroded
- Location: Rt Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  311 57-10  0008867  06AUG03  BFM  CLOSE R  COMPLLY WITH EA 8-5750-72247  WINGS- RT OUTBOARD FLAP -INBD HINGE CORROSION REPAIR (P/N ARCO502).    FACT  08AUG03  19:35  BFM R  COMPLIED WITH EA 8-5750-72247 WINGS-RT OUTBOARD FLAP -INB'D HINGE CORROSION REPAIR (P/N ARC0502).
